# SDR SWIA201438077

- Difficulty date: May 23, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 28,635 hours, 23,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 513 HAS CORROSION ON AFT EDGE.  C-CHECK, BLENDED CORROSION IAW SRM AND REO.
